# SDR F3LA2011032100616

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 21,989 hours, 10,784 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075440
- Part serial: 8345
- Condition: Slow
- Location: Elevators
- Part time: 25,270 hours, 12,081 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON ROTATION ACFT ROLLS RT REGARDLESS OF WIND.  PERFORMED FLT CONTROL MOVEMENT CHECKS FOUNFD LT ELEVATOR SERVO SLOW TO REACT.  REF LP 596444, ITEM 1, R & R SERVO CONTROL ELEVATOR LT GREEN HYD REF AMM 27-34-51-400-001 AND 27-34-51-0000.001, OPS CHECK NORMAL.
